# SDR SWAA2024052387864

- Difficulty date: May 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 70,941 hours, 37,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR SLIDE PARTIALLY DEPLOYED/UNPACKED<[01] REINSTALLED FWD SERVICE DOOR SLIDE; FOUND IT NOT PARTIALLY DEPLOYED AND FOUND NO DAMAGE INSTALLED PER MT 725-61-06 OPS CHECK GOOD.;[02] CW
